DOI QR코드

DOI QR Code

*-NOETHERIAN DOMAINS AND THE RING D[X]N*, II

  • Chang, Gyu-Whan (DEPARTMENTS OF MATHEMATICS UNIVERSITY OF INCHEON)
  • Received : 2009.04.05
  • Published : 2011.01.01

Abstract

Let D be an integral domain with quotient field K, X be a nonempty set of indeterminates over D, * be a star operation on D, $N_*$={f $\in$ D[X]|c(f)$^*$= D}, $*_w$ be the star operation on D defined by $I^{*_w}$ = ID[X]${_N}_*$ $\cap$ K, and [*] be the star operation on D[X] canonically associated to * as in Theorem 2.1. Let $A^g$ (resp., $A^{[*]g}$, $A^{[*]g}$) be the global (resp.,*-global, [*]-global) transform of a ring A. We show that D is a $*_w$-Noetherian domain if and only if D[X] is a [*]-Noetherian domain. We prove that $D^{*g}$[X]${_N}_*$ = (D[X]${_N}_*$)$^g$ = (D[X])$^{[*]g}$; hence if D is a $*_w$-Noetherian domain, then each ring between D[X]${_N}_*$ and $D^{*g}$[X]${_N}_*$ is a Noetherian domain. Let $\tilde{D}$ = $\cap${$D_P$|P $\in$ $*_w$-Max(D) and htP $\geq$2}. We show that $D\;\subseteq\;\tilde{D}\;\subseteq\;D^{*g}$ and study some properties of $\tilde{D}$ and $D^{*g}$.

Keywords

star operation;[*]-operation on D[X];*-global transform;$*_w$-Noetherian domain;D[X]${_N}_*$;SM domain pair

Acknowledgement

Supported by : University of Incheon Research

References

  1. D. D. Anderson, Global transforms and Noetherian pairs, Hiroshima Math. J. 10 (1980), no. 1, 69-74.
  2. D. D. Anderson and S. J. Cook, Two star-operations and their induced lattices, Comm. Algebra 28 (2000), no. 5, 2461-2475. https://doi.org/10.1080/00927870008826970
  3. G. W. Chang, Strong Mori domains and the ring $D[X]_{N_v}$, J. Pure Appl. Algebra 197 (2005), no. 1-3, 293-304. https://doi.org/10.1016/j.jpaa.2004.08.036
  4. G. W. Chang, *-Noetherian domains and the ring $D[X]_{N_*}$, J. Algebra 297 (2006), no. 1, 216-233. https://doi.org/10.1016/j.jalgebra.2005.08.020
  5. G. W. Chang, Prufer *-multiplication domains, Nagata rings, and Kronecker function rings, J. Algebra 319 (2008), no. 1, 309-319. https://doi.org/10.1016/j.jalgebra.2007.10.010
  6. G. W. Chang, Locally pseudo-valuation domains of the form $D[X]_{N_v}$ , J. Korean Math. Soc. 45 (2008), no. 5, 1405-1416. https://doi.org/10.4134/JKMS.2008.45.5.1405
  7. G. W. Chang and M. Fontana, Uppers to zero and semistar operations in polynomial rings, J. Algebra 318 (2007), no. 1, 484-493. https://doi.org/10.1016/j.jalgebra.2007.06.010
  8. G. W. Chang and M. Zafrullah, The w-integral closure of integral domains, J. Algebra 295 (2006), no. 1, 195-210. https://doi.org/10.1016/j.jalgebra.2005.04.025
  9. D. Dobbs, E. Houston, T. Lucas, and M. Zafrullah, t-linked overrings and Prufer v-multiplication domains, Comm. Algebra 17 (1989), no. 11, 2835-2852. https://doi.org/10.1080/00927878908823879
  10. R. Gilmer, Multiplicative Ideal Theory, Dekker, New York, 1972.
  11. E. Houston, S. Malik, and J. Mott, Characterizations of *-multiplication domains, Canad. Math. Bull. 27 (1984), no. 1, 48-52. https://doi.org/10.4153/CMB-1984-007-2
  12. B. G. Kang, Prufer v-multiplication domains and the ring $R[X]_{N_v}$, J. Algebra 123 (1989), no. 1, 151-170. https://doi.org/10.1016/0021-8693(89)90040-9
  13. I. Kaplansky, Commutative rings, Revised Ed., Univ. of Chicago, Chicago, 1974.
  14. J. R. Matijevic, Maximal ideal transforms of Noetherian rings, Proc. Amer. Math. Soc. 54 (1976), 49-52. https://doi.org/10.1090/S0002-9939-1976-0387269-3
  15. R. Matsuda, On a question posed by Huckaba-Papick, Proc. Japan Acad. Ser. A Math. Sci. 59 (1983), no. 1, 21-23. https://doi.org/10.3792/pjaa.59.21
  16. M. H. Park, Group rings and semigroup rings over strong Mori domains, J. Pure Appl. Algebra 163 (2001), no. 3, 301-318. https://doi.org/10.1016/S0022-4049(00)00160-2
  17. M. H. Park, On overrings of strong Mori domains, J. Pure Appl. Algebra 172 (2002), no. 1, 79-85. https://doi.org/10.1016/S0022-4049(01)00135-9
  18. A. R. Wadsworth, Pairs of domains where all intermediate domains are Noetherian, Trans. Amer. Math. Soc. 195 (1974), 201-211. https://doi.org/10.1090/S0002-9947-1974-0349665-2
  19. F. Wang and R. L. McCasland, On strong Mori domains, J. Pure Appl. Algebra 135 (1999), no. 2, 155-165. https://doi.org/10.1016/S0022-4049(97)00150-3
  20. M. Zafrullah, The v-operation and intersections of quotient rings of integral domains, Comm. Algebra 13 (1985), no. 8, 1699-1712. https://doi.org/10.1080/00927878508823247